# SDR MALA040305

- Difficulty date: April 2, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 12,754 hours, 14,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B SEAT TRACK HAS CORROSION AT STA 292.  REPAIRED SEAT TRACK IAW MESABA EO S53060.  A/C RETURNED TO SERVICE 4/2/04.
